Alert archive / New Mexico / Tornado Warnings in 2014

Tornado Warning 1, NWS El Paso, TX

May 23, 2014Otero County, New Mexico

NWS El Paso, TX issued this tornado warning at May 23, 2014, 11:32 PM MDT for Otero County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2014, 11:32 PM MDT (05:32 UTC)
Expired
May 24, 2014, 12:00 AM MDT
In force
28 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 82 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:57 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 5.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
3643 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WFUS54 KEPZ 240532
TOREPZ
NMC035-240600-
/O.NEW.KEPZ.TO.W.0001.140524T0532Z-140524T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1132 PM MDT FRI MAY 23 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL MIDNIGHT MDT

* AT 1131 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 12 MILES EAST OF TIMBERON...AND WAS MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PINON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE HOME...A
VEHICLE OR ARE OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3248 10550 3257 10561 3274 10542 3263 10534
TIME...MOT...LOC 0532Z 210DEG 22KT 3258 10550

$$

JPL
1 follow-up statement
448 
WWUS54 KEPZ 240554
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1154 PM MDT FRI MAY 23 2014

NMC035-240603-
/O.EXP.KEPZ.TO.W.0001.000000T0000Z-140524T0600Z/
OTERO NM-
1154 PM MDT FRI MAY 23 2014

...THE TORNADO WARNING FOR CENTRAL OTERO COUNTY WILL EXPIRE AT
MIDNIGHT MDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
FOR THE AREA. HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
CENTRAL OTERO COUNTY UNTIL 1215 AM.

LAT...LON 3248 10550 3257 10561 3274 10542 3263 10534
TIME...MOT...LOC 0553Z 210DEG 22KT 3269 10542

$$

JPL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 4:10 PM MDT, 7 hours 22 minutes earlier.

Area forecast discussion, May 23, 4:10 PM MDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
410 PM MDT FRI MAY 23 2014 UPDATED

.SYNOPSIS...
SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE BORDERLAND TONIGHT
ESPECIALLY EAST OF THE RIO GRANDE. SOME MAY APPROACH STRONG TO
SEVERE LIMITS WITH OUTFLOW WINDS OVER 60 MPH AND LARGE HAIL.
A LARGE SLOW MOVING PACIFIC STORM SYSTEM TO OUR WEST...ALONG WITH
SOME INCREASE IN MOISTURE WILL AID IN MAINTAINING THESE STORMS.
SOME STORMS COULD PRODUCE BRIEF HEAVY RAINFALL BUT A GREATER
THREAT WILL BE HIGH WINDS WITH BLOWING DUST CAUSING POTENTIALLY
DANGEROUS DRIVING CONDITIONS. THIS STORM SYSTEM WILL MOVE INTO
NORTHERN NEW MEXICO SATURDAY AND SUNDAY WITH SCATTERED THUNDERSTORMS
STILL POSSIBLE OVER THE NORTHERN TIER OF OUR FORECAST AREA. HIGH
PRESSURE ALOFT AFTER MEMORIAL DAY WILL BRING MUCH WARMER AND DRIER
CONDITIONS TO THE BORDERLAND WITH THE RETURN OF THE 90S TO THE LOWLANDS.

.UPDATE
THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING AREAS:
IN NEW MEXICO THIS WATCH INCLUDES OTERO COUNTY.
IN TEXAS THIS WATCH INCLUDES HUDSPETH COUNTY.
THIS WATCH INCLUDES THE CITIES OF...ALAMOGORDO...
DELL CITY AND SIERRA BLANCA.

&&

.DISCUSSION...
MADE ONLY SMALL TWEAKS TO THE PREVIOUS FCST PACKAGE. THE LARGE
UPPER LOW OVER SOUTHWEST ARIZONA WILL SLOWLY DRIFT NORTHEASTWARD
TO NORTHEAST NEW MEXICO BY LATER SUNDAY INTO MONDAY...FINALLY
EXITING THE AREA BY LATE MONDAY. THIS EVENING WITH THE DRY LINE
GENERALLY ON TO JUST EAST OF THE RIO GRANDE AND PRECIP WATER
VALUES OF .6 TO .7 INCHES...-1 LIFTED INDICES...AND 400-700 J/KG
CAPES AND 50-60 KT SPEED SHEAR 850-500 MB...SOME STORMS ESPECIALLY
EAST OF THE RIO GRANDE COULD GO SEVERE WITH WINDS OVER 60 MPH AND
HAIL OF INCH OR MORE. LOCAL BRIEF HEAVY RAINFALL IS POSSIBLE.
EARLIER SPC PUT EASTERN HUDSPETH AND MOST OF OTERO COUNTIES IN A SLIGHT
RISK FOR SEVERE WX. ALSO MAX VERTICAL LIFT (OMEGA) IS FORECAST TO
PEAK IN THE 00Z TO 06Z TIME FRAME THIS EVENING AHEAD OF A 90 KNOT
JET STREAM WIND MAX AT 250 MPH MOVING INTO THE AREA FROM THE WEST
ENHANCING WIND SHEAR DYNAMICS INTO THE NIGHTTIME HOURS.

MODELS CONTINUE TO BE VERY CONSISTENT WITH THE MOVEMENT OF THE
UPPER LOW BUT DIFFER ON THEIR QPF FORECASTS WITH THE ETA > GFS >
ECMWF.

BY SATURDAY THE CONSENSUS IS FOR MORE DRY SLOTTING OVER THE
SOUTHWEST QUARTER OF THE CWA AND EVEN MORE SUNDAY...HOWEVER WITH
THE SLOW MOVING NATURE OF THIS LOW...BACKWASH IN THE RETURN FLOW
COULD BE AN ISSUE (MODELS HINT OF THIS) WHICH WOULD PROLONG SOME
ISOLATED THUNDERSTORM ACTIVITY NORTH OF A SILVER CITY OROGRANDE
LINE ESPECIALLY IN THE GILA WILDERNESS AND THE SACRAMENTO MOUNTAINS.
THIS WILL HAVE TO BE WATCH AS THE SACRAMENTOS STILL COULD HAVE SOME
VERY ISOLATED ACTIVITY AS LATE AS MONDAY AFTERNOON.

MODELS BUILD AN UPPER RIDGE OVER OUR AREA TUESDAY INTO LATE
THURSDAY RETURNING THE BORDERLAND TO THE MID (GFS) TO UPPER (ECMWF)
90S IN THE SOUTHERN DESERT AREAS. THEN TO MAKE IT MORE INTERESTING...
ANOTHER APPROACHING LARGE TROUGH/LOW FROM THE PACIFIC NORTHWEST
WILL TEAM UP WITH A LARGE CPK SURFACE HIGH OVER THE GREAT PLAINS
TO SQUEEZE SOME SUBTROPICAL MOISTURE FROM MEXICO NORTHWARD INTO OUR
AREA...AGAIN GIVING US INCREASED CHANCES FOR SOME RAIN AND THUNDERSTORMS.
PART OF THIS MOISTURE MAY BE ASSOCIATED WITH A TROPICAL STORM
NAMED AMANDA SOUTH OF BAJA. THE GFS IS MORE BULLISH ON THIS SYSTEM
FOR US VS THE ECMWF WHICH MOVES AMANDA MORE NORTHWESTWARD OUT OF
THE AREA FOR US. SO AGAIN ANOTHER 240 HOUR TEASE FOR OUR
AREA...NEVER FAILS OR SO IT SEEMS.

&&

.AVIATION...VALID 24/00Z-25/00Z...
P6SM FEW-SCT080-100 SCT-BKN150-200 THRU 12Z. ISOLD VRB20G45KT WITH
-TSRA WEST OF THE RIO GRANDE THROUGH 04Z. UNTIL 06Z-08Z EAST OF
RIVER...SCT LOWLAND AND NMRS MT TSMS WITH 3-5SM BKN040-060 AND WIND
GUSTS TO 45KTS. AFT 16Z...W TO SW WINDS 15-20G30KTS WITH
FEW-SCT120-150 SCT-BKN200-250...ISOLD TO SCT 5SM VRB25G40KTS -TSRA
BKN060-080 OVR AREA MTS.

&&

.FIRE WEATHER...
UPPER LOW CURRENTLY OVER FAR SW AZ AND WILL CONTINUE A SLOW
NORTHEAST MOVEMENT THROUGH THE WEEKEND. DRIER AIR AT THE LOW LEVELS
WILL BE RETURNING ON SATURDAY...BUT ENOUGH MOISTURE WILL REMAIN FOR
THE MOUNTAINS TO SEE ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS. THE THREAT FOR DRY LIGHTNING WILL CONTINUE ON
SATURDAY...BUT COULD OCCUR OVER THE SACRAMENTO MOUNTAINS AS WELL
WHERE HOPEFULLY ENOUGH PRECIP WILL OCCUR TONIGHT TO OFFSET THE
THREAT. COULD SEE DRY LIGHTING OVER LOWLANDS AGAIN SUNDAY AS UPPER
LOW MOVES ACROSS REGION. COOLER TEMPERATURES WILL CONTINUE THROUGH
MONDAY WITH HOT AND DRY CONDITIONS RETURNING BY TUESDAY BUT NOT
QUITE AS DRY AS EARLIER THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 66  85  62  85  62 /  30  10   0   0   0
SIERRA BLANCA           60  84  57  87  57 /  40  10   0   0   0
LAS CRUCES              58  83  55  84  55 /  20  10   0   0   0
ALAMOGORDO              58  83  55  85  55 /  30  10   0  10   0
CLOUDCROFT              44  62  38  61  40 /  70  50  30  20  20
TRUTH OR CONSEQUENCES   58  81  52  81  51 /  20  10   0   0  20
SILVER CITY             49  73  44  73  47 /  20  20  10   0   0
DEMING                  56  82  50  83  50 /  10   0   0   0   0
LORDSBURG               54  81  50  81  50 /  10   0   0   0   0
WEST EL PASO METRO      64  86  60  85  61 /  20  10   0   0   0
DELL CITY               59  88  58  85  53 /  40  20  10   0  10
FORT HANCOCK            64  90  61  91  61 /  40  10   0   0   0
LOMA LINDA              57  77  51  77  57 /  30  10   0   0   0
FABENS                  62  86  58  87  59 /  30  10   0   0   0
SANTA TERESA            60  84  56  84  56 /  20   0   0   0   0
WHITE SANDS HQ          66  83  58  83  63 /  30  10   0   0   0
JORNADA RANGE           52  83  49  83  46 /  20  10   0   0   0
HATCH                   56  85  50  84  48 /  20  10   0   0   0
COLUMBUS                60  81  55  83  57 /  10   0   0   0   0
OROGRANDE               57  85  54  85  54 /  30  10   0   0   0
MAYHILL                 51  71  44  69  46 /  60  40  20  20  20
MESCALERO               47  71  42  70  41 /  50  40  20  20  20
TIMBERON                46  70  43  69  41 /  60  40  20  20  20
WINSTON                 47  70  38  69  40 /  30  30  20  10  20
HILLSBORO               56  76  47  75  50 /  20  20  10   0  10
SPACEPORT               54  81  50  81  52 /  20  10   0   0  20
LAKE ROBERTS            43  73  37  72  40 /  30  30  10   0  10
HURLEY                  50  75  44  75  47 /  20  20   0   0   0
CLIFF                   45  76  40  74  41 /  20   0   0   0   0
MULE CREEK              42  73  38  72  37 /  20  20  10   0  10
FAYWOOD                 52  74  46  74  49 /  20  20   0   0   0
ANIMAS                  57  82  51  81  52 /  10   0   0   0   0
HACHITA                 55  82  50  82  50 /  10   0   0   0   0
ANTELOPE WELLS          56  81  51  83  52 /  10   0   0   0   0
CLOVERDALE              52  73  44  76  48 /  10  20   0   0   0

&&

20/26  NOVLAN / GRZYWACZ
Hazardous weather outlook, May 23, 6:11 AM MDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
611 AM MDT FRI MAY 23 2014

NMZ401>417-TXZ418>424-241215-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
611 AM MDT FRI MAY 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
WEST AREAS HAVE POTENTIAL FOR STRONG DOWN BURST WINDS OF 50 TO 60
MPH...MAINLY WEST OF EL PASO. EAST AREAS HAVE POTENTIAL FOR SEVERE
THUNDERSTORMS WITH MODERATE HAIL...MAINLY OVER OTERO AND HUDSPETH
COUNTIES. PRIMARY IMPACTS WILL BE DEVELOPMENT OF DANGEROUS DRIVING
CONDITIONS OVER ISOLATED LOCATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CONTINUED THUNDERSTORM CHANCES SATURDAY AND SUNDAY AREA WIDE...BUT
MOST LIKELY OVER AREA MOUNTAINS. SLIGHT RISK OF SHOWERS AND
THUNDERSTORMS CONTINUE OVER THE SACRAMENTO MOUNTAINS MONDAY...BUT
THE REST OF THE REGION SHOULD BE DRY. DRY ALL AREAS TUESDAY AND
WEDNESDAY. POTENTIAL FOR MOISTURE TO RETURN THURSDAY WITH MORE
STORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SEND REPORTS OF SIGNIFICANT WEATHER IN
REAL TIME TO ASSIST US WITH WARNING OPERATIONS.

BIRD

In the hours before

Special weather statement, May 23, 8:05 PM MDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
805 PM MDT FRI MAY 23 2014

NMZ412-414-240245-
CENTRAL TULAROSA BASIN NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET NM-
805 PM MDT FRI MAY 23 2014

...STRONG THUNDERSTORMS THREATENING EXTREME NORTHEASTERN DONA ANA...
NORTHWESTERN OTERO AND EXTREME EASTERN SIERRA COUNTIES THROUGH 845 PM
MDT...

AT 756 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 14 MILES NORTHWEST OF WHITE SANDS NATIONAL
MONUMENT...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  NORTHRUP LANDING...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

JPL
Special weather statement, May 23, 9:03 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
903 PM MDT FRI MAY 23 2014

NMZ413-240345-
SOUTHERN TULAROSA BASIN NM-
903 PM MDT FRI MAY 23 2014

...STRONG THUNDERSTORMS THREATENING EXTREME EASTERN DONA ANA AND
WESTERN OTERO COUNTIES THROUGH 945 PM MDT...

AT 857 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 13 MILES NORTHWEST OF MCGREGOR RANGE BASE...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  OROGRANDE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

JPL
Special weather statement, May 23, 10:24 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1024 PM MDT FRI MAY 23 2014

NMZ412>414-417-240515-
CENTRAL TULAROSA BASIN NM-OTERO MESA NM-SOUTHERN TULAROSA BASIN
NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
1024 PM MDT FRI MAY 23 2014

...STRONG THUNDERSTORMS THREATENING CENTRAL OTERO COUNTY THROUGH 1115
PM MDT...

AT 1018 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR OROGRANDE...MOVING NORTHEAST AT
30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  OROGRANDE...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

JPL

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:43 PM MDTSevere Thunderstorm WarningEPZOtero32 min
May 23, 10:57 PM MDTSevere Thunderstorm WarningEPZOtero48 min
May 23, 11:21 PM MDTSevere Thunderstorm WarningEPZOtero39 min
May 23, 11:38 PM MDTSevere Thunderstorm WarningEPZOtero37 min
May 23, 11:46 PM MDTSevere Thunderstorm WarningEPZOtero44 min

Nearby

Tornado Warnings in New Mexico, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.